# SDR FDEA201608192941

- Difficulty date: August 19, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N781FD
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 71,220 hours, 25,925 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 113N710064
- Part serial: 329427X
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON UPPER COAT INBD SIDE CHIPPED COMPOSITE.  LT AILERON REPAIRED AS REQUIRED IAW-SRM-51-70-04 PARA. 5G, FIG 9, AILERON REBALANCE   ACCOMPLISHED ON NR N00658, FOR WEIGHT ADDED AT REPAIR, DAMAGE LOCATION, WING STA 670.266-673.266, PN:113N7100-64, SN:329427X, AILERON REPAIRED DUE TO CHIPPED COMPOSITE, CAT-A MAJOR REPAIR.
